# SDR CA070321003

- Difficulty date: March 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Barrel
- Part number: S8462
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER BARREL HALF FOUND WITH 5.5 INCH CRACK AT FLANGE AREA. (TC NR 20070321003)
